# SDR HALA2019020800051

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 17,408 hours, 2,768 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - 1 MINUTE AFTER TAKE OFF AT ABOUT 1,500 FT EXAM FUEL R CTRL PUMP LO OR ILLUMINATED,TURNED OFF R CTRL PUMP.// PER TSM TASK 28-26-00-810-826A. PERFORMED FCMC SYSTEM TEST OK. VISUAL INSPECTED GFI CONNECTOR NO TROUBLE FOUND. R CTR FUEL PUMP TEST OK PER AMM 28-51-00-710-801.A/C OK FOR SVC.
